# SDR SWAA2016072854315

- Difficulty date: July 6, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 57,089 hours, 33,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 727, BETWEEN STRINGER 17 - 18R.   REPAIRED THE FRAME IAW EA.
